# SDR VNAA0102001

- Difficulty date: February 4, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 14,140 hours, 12,538 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Terminal
- Condition: Broken
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE CREW RECEIVED A PROPELLER ICE FAIL CAS MESSAGE.  FLIGHT 4042 RETURNED TO THE FIELD WHERE MAINTENANCE INSPECTED AND REPLACED A BROKEN TERMINAL END ON A PROPELLER DE-ICE LEAD WIRE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
